# SDR USAA2008112492107

- Difficulty date: November 21, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 27,355 hours, 10,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 192 - IAD-PHX - EEL - EMERGENCY LIGHTS WILL NOT PASS TEST, LEFT EMERGENCY POWER SUPPLY UNIT FAILS.  RESET EMERGENCY CIRCUIT BREAKERS; PERFORMED BITE TEST ON FORWARD FLIGHT ATTENDANT PANEL.  OPERATIONAL CHECK WAS GOOD.
